# SDR AALA202007189023

- Difficulty date: July 3, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: D53448004220602
- Condition: Corroded
- Location: L4 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L4 DOOR CUT OUT LOWER SILL ATTACH ANGLE (COVER FITTING ) AT FR 68 AND S23L. REPLACED ATTACH ANGLE (COVER FITTING) PER SRM 51-42-11.
